Drug or Chemo Therapy - greensmythe

Drug or Chemo Therapy Associated with Non-Small Cell, Lung Cancer. Posted on January 21, 2013 View this journey (10 Experiences)

I was given carbo/ Taxol/avastin- the first two days were fine- just like the proverbial walk in the park ( harhar)- I then woke up at 2 in the morning on the 3rd days with horrible leg and feet pain, where i could not walk very well. As the day progressed and I took some ibuprophen I was better- but it was a struggle for the next few days- and then my steroid prescription went out and the fatigue set in- two or three days of this -lots of sleeping, hard to make meals and get pills to get me going- but obviously made it through. All of this began to wind down about Friday.

Easy to Do: Not Specified
Minimal Side Effects: Strongly Disagree
Minimal Impact to Daily Life: Strongly Agree
3 Comments
  • BuckeyeShelby's Avatar
    BuckeyeShelby

    The foot, ankle, knee pain was the most annoying of my side effects. After my first treatment I was scared to death, as I couldn't imagine 18 weeks of this, not realizing the pain would die down after a couple of days. Talk to your oncologist. I ended up drugged up 2 days after chemo there after -- pain was nowhere near as bad, but I didn't feel safe to drive. Good luck, and I'm sorry that pain hit you so badly. I completely understand!

    almost 8 years ago
  • Shoeless' Avatar
    Shoeless

    Yes the leg & foot pain is no fun. Mine was knees and calves. But it does go away, and I personally found acetaminophen and B-6 to be the most helpful. Hope you find the best treatment for you.

    over 7 years ago
  • Harry's Avatar
    Harry

    Now you know why I sometimes use warrior imagery. :-) It's a true life or death battle. Hang in there. Better days will come.

    Fight! Live!

    over 7 years ago

Read more Non-Small Cell, Lung Cancer experiences about Drug or Chemo Therapy.

Read and answer Non-Small Cell, Lung Cancer questions.